# SDR QXEA2012082200858

- Difficulty date: August 22, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S BETWEEN FRAMES X564.5 TO X714.6 MULTIPLE AREAS OF BUBBLING PAINT, PROBABLE CORROSION AND/OR SURFACE PROTECTION NEEDED.  CLEANED AREA IAW SRM 51-26-00-02-01.  REMOVED RIVETS AS NECESSARY IAW SRM 51-42-05-02-01.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  MIN REMAINING THICKNESS .028", CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-04-910-801 AND 51-00-06-910-801 PT 1.  REPAIRED IAW RD 8/4-53-4695, SRM 51-21-10-02-01 AND 51-25-10-02-01.  COMPLIED WITH TASK CARD RD 8/4-53-4695.
